Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 199, NWS State College, PA

November 1, 2013Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Nov 1, 2013, 7:35 AM EDT for Lancaster County, York County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 1, 2013, 7:35 AM EDT (11:35 UTC)
Expired
Nov 1, 2013, 8:30 AM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Sterling radar (KLWX), 150 km from the middle of the area, began a volume at 11:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 1, 8:00 AM EDTTSTM WND DMGLancaster, PATREES AND WIRES DOWN AROUND LANCASTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 1, 4:17 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 11.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2013-11-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2013-11-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1071 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
479 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS51 KCTP 011135
SVRCTP
PAC071-133-011230-
/O.NEW.KCTP.SV.W.0199.131101T1135Z-131101T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 AM EDT FRI NOV 1 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LANCASTER COUNTY PENNSYLVANIA...
  YORK COUNTY PENNSYLVANIA...

* UNTIL 830 AM EDT

* AT 730 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
  FAIRVIEW HEIGHTS TO YORK HAVEN TO TANEYTOWN...MOVING EAST AT 40
  MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
  OVER 60 MPH.

* LOCATIONS INCLUDED IN THE WARNING...
  AKRON...COLUMBIA...DALLASTOWN...EAST PETERSBURG...ELIZABETHTOWN...
  EPHRATA...HANOVER...LANCASTER...LEOLA...LITITZ...MANHEIM...
  MILLERSVILLE...MOUNT JOY...NEW HOLLAND...PARKVILLE...RED LION...
  SPRY...WEIGELSTOWN...WILLOW STREET AND YORK.

OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND...
MILLERSVILLE UNIVERSITY...FRANKLIN AND MARSHALL COLLEGE...YORK
COLLEGE OF PENNSYLVANIA AND PENN STATE YORK.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 265 AND 295...I-83 BETWEEN
MILE MARKERS 1 AND 30.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD
94...STATE ROAD 501.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 3981 7700 4014 7675 4012 7672 4016 7669
      4019 7660 4024 7643 4025 7630 4032 7615
      4014 7587 4011 7593 4004 7593 3996 7599
      3987 7598 3972 7610 3972 7700
TIME...MOT...LOC 1133Z 278DEG 31KT 4046 7601 4014 7663
          3964 7700

$$

FORECASTER: JUNG
1 follow-up statement
335 
WWUS51 KCTP 011207
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 AM EDT FRI NOV 1 2013

PAC071-133-011230-
/O.CON.KCTP.SV.W.0199.000000T0000Z-131101T1230Z/
LANCASTER PA-YORK PA-
807 AM EDT FRI NOV 1 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR YORK AND LANCASTER COUNTIES...

AT 802 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF HEAVY SHOWERS AND A FEW EMBEDDED THUNDERSTORMS 
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS LINE 
EXTENDED FROM ADAMSTOWN TO LANCASTER TO 6 MILES WEST OF FAWN 
GROVE...MOVING EAST AT 35 MPH.

LOCATIONS INCLUDED IN THE WARNING...
WILLOW STREET...NEW HOLLAND...MILLERSVILLE...LEOLA...WAKEFIELD...
TERRE HILL...STRASBURG...SMITHVILLE...SAFE HARBOR...QUARRYVILLE...
PARADISE...HOLTWOOD...GAP...CHURCHTOWN...SUNNYBURN...SHENKS FERRY...
DELTA...BROGUE AND CHRISTIANA.

OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND...
MILLERSVILLE UNIVERSITY AND FRANKLIN AND MARSHALL COLLEGE.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 286
AND 295.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
222...ROUTE 322...STATE ROAD 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER 
SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
FRIDAY MORNING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 3972 7657 3984 7648 3996 7640 4010 7629
      4019 7615 4025 7604 4014 7587 4011 7593
      4004 7593 4003 7593 3996 7599 3987 7598
      3972 7610
TIME...MOT...LOC 1206Z 278DEG 31KT 4025 7598 4007 7625
          3969 7652

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 1, 7:04 AM EDT, 31 minutes earlier.

Area forecast discussion, Nov 1, 7:04 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
704 AM EDT FRI NOV 1 2013

.SYNOPSIS...
A FAST MOVING LINE OF SEVER SHOWERS IS MOVING THROUGH THE REGION.
THIS WILL BRING HIGH WINDS TO THE AREA. THE OTHER CONCERN IS STRONG
GUSTY WINDS BEHIND THE FRONT AS THE TROUGH MOVES THROUGH THE
REGION THROUGH THE REST OF THIS MORNING AND EARLY AFTERNOON. THIS
TROUGH SHOULD GET REINFORCED WITH COLDER AIR SATURDAY- SUNDAY. THIS
TROUGH IS PROGRESSIVE AND HEIGHTS SHOULD RISE AS DEEP TROUGH
DEVELOPS IN THE SOUTHWEST AND OUR COLD WEEKEND TROUGH TRACKS TO
OUR EAST. THE 500 MB HEIGHTS SHOULD BE ABOVE NORMAL MOST OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 10 AM THIS MORNING/...
AS THE STRONG LINE LOOKS TO EXIT CENTRAL PA AS IT MOVES EASTWARD
THE NEXT FORECAST QUESTION REMAINS HOW STRONG THE POST FRONTAL
WINDS WILL BE...AND HOW LONG THEY WILL LAST.

BEHIND THE FRONT THE 850 HPA WINDS REMAIN IN THE 60 KT RANGE AND WITH
THE SLOPED ISENTROPES THERE IS A HIGHER PROBABILITY OF MIXING
THESE WINDS TO THE SURFACE. THERE IS AN ISALLOBARIC HIGH SHIFT TO
THE NORTH...WHICH SHOULD CONTINUE THE WINDS THROUGH THE REGION
THROUGH THE MORNING. ASSOCIATED WITH THIS IS STRONG ISALLOBARIC
GRADIENT OVER CENTRAL PA. THIS FURTHER FAVORS A PERIOD OF STRONG
GUSTY WINDS BEHIND THE FRONT.

MOST AREAS IN CENTRAL PA WILL SEE WIND GUSTS IN THE 25-45 KT RANGE.
WILL CONTINUE THE HIGH WIND ADVISORY FOR OUR ENTIRE CWA. IF THE
GRADIENT LESSENS THE WINDS WILL NOT DEVELOP AS ADVERTISED.

&&

.SHORT TERM /10 AM THIS MORNING THROUGH 6 PM SATURDAY/...
THE GUSTY WINDS WILL CONTINUE INTO THIS PERIOD BUT WILL DIMINISH
WEST TO EAST IN THE AFTERNOON AND INTO THE EVENING. THE THREAT OF
WIND GUSTS OVER 40KTS SHOULD END AROUND NOON FOR THE WESTERN TIER
OF THE CWA...AND THE EAST BY 2 PM.

ALL SHORT RANGE GUIDANCE IMPLIES LOW PROBABILITY OF RAIN IN WEST
AND NOT MUCH OF RAIN THREAT IN THE EAST MUCH AFTER ABOUT NOON. A
GUSTY LATE MORNING AND EARLY AFTERNOON.

THE AIR BEHIND THE FRONT IS NOT VERY COLD. SHOULD BE AT LEAST
PARTLY SUNNY...SOME LOCATIONS WILL BE SUNNY WITH CLOSE TO NORMAL
TEMPERATURES. A BIT WINDY...NOT A GOOD DAY TO BICYCLE OR RAKE LEAVES...BUT
OTHERWISE SHOULD BE A NICE DAY OVER MOST OF THE AREA AND THE WINDS
SHOULD REALLY ABATE BY EVENING.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
TROUGH BUT PROGRESSIVE UPPER FLOW PATTERN WILL DOMINATE THE
EASTERN U.S. INTO THE WEEKEND BEFORE HEIGHTS RISE EARLY NEXT WEEK. A
SUBTROPICAL RIDGE IS FORECAST TO BUILD INTO THE SOUTHEAST COAST
NEXT WEEK AS WELL AS MORE SHORTWAVE ENERGY DIGS INTO THE WESTERN AND
CENTRAL PARTS OF THE COUNTY.

THE MAIN MID-UPPER TROUGH AXIS WILL SHIFT EWD FROM THE GRT LKS
INTO THE NORTHEAST STATES SAT NGT INTO SUNDAY. THE DEVELOPING NW
FLOW WILL DIRECT SEASONABLY COLD AIR DOWNWIND OF THE LAKES AND
PROMOTE LAKE EFFECT RAIN/SNOW SHOWERS OVER THE WESTERN HIGHLANDS
AND CENTRAL MTNS...PRIMARILY LATER SATURDAY INTO EARLY SUNDAY.
HIGH PRES BUILDING INTO THE AREA SHOULD SPELL AN END TO THIS
ACTIVITY BY SUNDAY NIGHT. THE SFC RIDGE AXIS WILL MIGRATE EWD FROM
THE CNTRL APLCHNS TO ALONG THE NORTHEAST /MID-ATLC COAST THRU
EARLY NEXT WEEK. VEERING LOW- LEVEL FLOW TO THE EAST-SE MAY LEAVE
THE AREA SUSCEPTIBLE TO SOME LOW CLOUDS WITHIN A MARITIME FLOW
REGIME.

WITH THE RIDGING AT THE SFC AND ALOFT...EXPECT ANY SIGNIFICANT PCPN
TO REMAIN WEST OF PA THRU MIDWEEK. CLEAR SKIES SHOULD LEAD TO
CLEAR SKIES AND COLD MORNINGS MONDAY AND TUESDAY...FOLLOWED BY
QUICKLY MODERATING TEMPS BY MID WEEK.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
A STRONG COLD FRONT WILL CONTINUE TO SWEEP THROUGH THE AREA
THROUGH 13Z FROM WEST TO EAST. EXPECTING A BAND OF MVFR TO IFR
CIGS AND VSBYS TO ACCOMPANY THE FRONT...WITH A SHARP...WELL
DEFINED CONVECTIVE LINE...THEN A FAIRLY RAPID RETURN TO MVFR THEN
VFR CONDITIONS IN MOST AREAS.

BIGGER STORY IS STRONG WIND FIELDS AHEAD...ALONG AND BEHIND FRONT.
GOOD LLWS CONDITIONS ACROSS ALL TAF LOCATIONS...WITH VERY STRONG
LL SOUTHERLY JET OF 50-70 KTS AHEAD OF THE FRONT. WIND GUSTS OF
40-50 KNOTS WILL LIKELY ACCOMPANY THE FRONT...WITH A WIND SHIFT
FROM SOUTH TO WSW. GUSTY WINDS OF 30-40 KTS FROM THE WSW WILL
FOLLOW FROPA...SO EVEN THOUGH LLWS PRETTY MUCH ENDS A FEW HOURS
AFTER FROPA...WINDS SFC AND ALOFT WILL STILL BE VERY STRONG WITH
GOOD MIXING TO THE SURFACE.

CURRENT TIMING OF FROPA IS ABOUT 0930Z AT KUNV AND 11Z- 13Z
KIPT/KMDT.

QUICK DROP OFF IN WINDS LATER THIS AFTERNOON AND EVENING...WITH A
RETURN TO VFR CONDITIONS. WINDS SHIFTING MORE TO THE WEST LATER
FRIDAY NIGHT INTO EARLY SATURDAY MAY RESULT IN A RETURN TO MVFR
CIGS ACRS THE WRN TAFS.

OUTLOOK...
SAT...SCT/NMRS LK EFF SHRA NW...MVFR LIKELY. VFR SE. GUSTY WNW WINDS.
SUN...MVFR/LK EFF -SHRA SHRA NW EARLY...THEN BCMG VFR.
MON-TUE...MAINLY VFR UNDER SFC HIGH PRES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON EDT TODAY FOR PAZ004>006-010>012-017-
018-024-033-037-041-042.
WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ019-025>028-
034>036-045-046-049>053-056>059-063>066.

&&

SYNOPSIS...GRUMM/CERU
NEAR TERM...GRUMM/CERU
SHORT TERM...GRUMM/CERU
LONG TERM...LAMBERT/GARTNER
AVIATION...JUNG/COLBERT
Hazardous weather outlook, Nov 1, 6:58 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
658 AM EDT FRI NOV 1 2013

PAZ042-021100-
SULLIVAN-
658 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...
...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-033-037-041-021100-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-
658 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ051>053-021100-
MONTOUR-NORTHUMBERLAND-COLUMBIA-
658 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-025>028-034-045-046-049-050-021100-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-
658 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-057>059-063>066-021100-
FRANKLIN-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
658 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ035-056-021100-
FULTON-PERRY-
658 AM EDT FRI NOV 1 2013

...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Nov 1, 3:00 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
300 AM EDT FRI NOV 1 2013

PAZ004-010745-
WARREN PA-
300 AM EDT FRI NOV 1 2013

...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT WARREN COUNTY...

AT 255 AM EDT...AN AREA OF SHOWERS WAS MOVING INTO WESTERN WARREN
COUNTY. STRONG WINDS...GUSTING TO BETWEEN 40 AND 45 MPH FROM THE
SOUTH...WILL OCCUR OVER THE COUNTY WITH THESE SHOWERS. STRONGEST
WINDS WILL BE ACROSS HIGHER ELEVATIONS.

THIS WILL AFFECT GRAND VALLEY...TIDIOUTE...GARLAND...YOUNGSVILLE AND
SUGAR GROVE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
STATE ROAD 59.

LAT...LON 4200 7892 4184 7891 4183 7895 4180 7895
      4162 7896 4165 7962 4179 7963 4200 7960

FORECASTER: JUNG
Local storm report, Nov 1, 6:01 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
601 AM EDT FRI NOV 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 AM     TSTM WND DMG     BEDFORD                 40.01N  78.50W
11/01/2013                   BEDFORD            PA   TRAINED SPOTTER

            TREES AND WIRES DOWN. TWO BLOCKED ROADWAYS AND PINE
            TREES BLOW INTO THE SIDE OF A HOUSE.

&&

EVENT NUMBER CTP1300485

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 9:48 PM EDTWind AdvisoryCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more16 hr
Nov 1, 3:00 AM EDTSpecial Weather StatementCTPWarren45 min
Nov 1, 4:12 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Centre, Clearfield, Somerset48 min
Nov 1, 4:22 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, McKean, Potter53 min
Nov 1, 4:59 AM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 6 more61 min
Nov 1, 5:13 AM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Lycoming, Potter, Tioga62 min
Nov 1, 5:38 AM EDTSevere Thunderstorm WarningCTPAdams, Centre, Clinton, Cumberland, Dauphin, Franklin and 11 more52 min
Nov 1, 6:00 AM EDTSevere Thunderstorm WarningCTPLycoming, Tioga45 min
Nov 1, 6:29 AM EDTSevere Thunderstorm WarningCTPAdams, Columbia, Cumberland, Dauphin, Franklin, Juniata and 11 more61 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.